Graphs with at most one crossing

A. Silva, A.M. Arroyo Guevara, B. Richter, O. Lee, Discrete Mathematics 342 (2019) 3201–3207.


Journal Article | Published | English

Scopus indexed
Author
Silva, André ; Arroyo Guevara, Alan MIST Austria; Richter, Bruce; Lee, Orlando
Department
Abstract
The crossing number of a graph G is the least number of crossings over all possible drawings of G. We present a structural characterization of graphs with crossing number one.
Publishing Year
Date Published
2019-11-01
Journal Title
Discrete Mathematics
Volume
342
Issue
11
Page
3201-3207
ISSN
IST-REx-ID

Cite this

Silva A, Arroyo Guevara AM, Richter B, Lee O. Graphs with at most one crossing. Discrete Mathematics. 2019;342(11):3201-3207. doi:10.1016/j.disc.2019.06.031
Silva, A., Arroyo Guevara, A. M., Richter, B., & Lee, O. (2019). Graphs with at most one crossing. Discrete Mathematics, 342(11), 3201–3207. https://doi.org/10.1016/j.disc.2019.06.031
Silva, André , Alan M Arroyo Guevara, Bruce Richter, and Orlando Lee. “Graphs with at Most One Crossing.” Discrete Mathematics 342, no. 11 (2019): 3201–7. https://doi.org/10.1016/j.disc.2019.06.031.
A. Silva, A. M. Arroyo Guevara, B. Richter, and O. Lee, “Graphs with at most one crossing,” Discrete Mathematics, vol. 342, no. 11, pp. 3201–3207, 2019.
Silva A, Arroyo Guevara AM, Richter B, Lee O. 2019. Graphs with at most one crossing. Discrete Mathematics. 342(11), 3201–3207.
Silva, André, et al. “Graphs with at Most One Crossing.” Discrete Mathematics, vol. 342, no. 11, Elsevier, 2019, pp. 3201–07, doi:10.1016/j.disc.2019.06.031.
All files available under the following license(s):
Copyright Statement:
This Item is protected by copyright and/or related rights. [...]

Link(s) to Main File(s)
Access Level
OA Open Access

Export

Marked Publications

Open Data IST Research Explorer

Sources

arXiv 1901.09955

Search this title in

Google Scholar